# SDR DALA2021122408030

- Difficulty date: December 23, 2021
- Submitted: December 25, 2021
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,641 hours, 16,002 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 FOUND OUT NO.2 SLAT SKIN CRACK AROUND UPPER ROW FWD CRACK AREA REPAIRED AS PER B767-300 SRM57-43-01. (2061979)
